# SDR ORJA98140

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- Engine: Iae V2528D5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bracket
- Part number: 6A5548
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 6,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - MAINTENANCE DISCOVERED NR 2 ENGINE AFT COWL LATCH DOOR HAS EVIDENCE OF HEAT DAMAGE.  NR 2 ENG UPPER AND LOWER C-DUCTS HAVE DELAMINATION AND ARE DISBONDED BEYOND LIMITS.  ACFT FERRIED TO RENO FOR REPAIR.  UPON FURTHER INVESTIGATION, MAINT DISCOVERED THE FOLLOWING FUEL NOZZLE BRACKETS SHOW EVIDENCE OF HOT AIR LEAKAGE DUE TO ELONGATION OF THE BOLT HOLES IN THE BRACKET ASSY (BRACKETS 14, 16, AND 19).  MAINT PERFORMED INTERIM REPAIR TO UPPER AND LOWER C-DUCTS AND AFT COWL LATCH DOOR IAW ROHR ENG DOC NR 98VN515.  THIS REPAIR WILL BE PERMANENT AT C-CHECK (7-98).  MAINT REMOVED AND REPLACED DEFECTIVE FUEL NOZZLE BRACKETS.  NOTE:  NOZZLES HAVE NEVER BEEN REPLACED.  (X)
